# SDR UALA2012092905515

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 72,042 hours, 26,959 cycles
- Engine: Pwa PW2037
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE, INBOARD FSS 231, SPAR STIFFENER IS GOUGED.  MAJOR REPAIR ACCOMPLISHED:  REMOVED AND REPLACED THE STIFFENER PER SRM 51-40-2 AND BAC DWG 112N2002.
